# SDR CA130814003

- Difficulty date: August 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 6,072 hours
- Engine: Cont IO520D
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Collector
- Part number: 075023847AWL
- Condition: Cracked
- Location: Exhaust
- Part time: 42 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB OUT AFTER TAKEOFF, THE PILOT HEARD A LOUDER THAN NORMAL ENGINE NOISE.  ALL ENGINE PARAMETERS WERE NORMAL, SO THE PILOT FLEW TO THE MAINTENANCE FACILITY.  UPON FURTHER INSPECTION, THE RT EXHAUST COLLECTOR WAS FOUND TO BE CRACKED AT THE ELBOW.  MAINTENANCE PERSONNEL REPLACED THE EXHAUST COLLECTOR WITH A NEW COLLECTOR, PN 0750238-47AWL TO RECTIFY THE DEFECT.  A GROUND RUN AND FUNCTION CHECK WAS CARRIED OUT, NO DEFECTS. THE EXHAUST COLLECTOR THAT WAS REPLACED HAD A TOTAL TIME OF 42.3 HOURS TSN.
